UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/23891

タイトル: Massera criterion for linear functional equations in a framework of hyperfunctions
著者: Okada, Yasunori
発行日: 2008年3月21日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 15 (2008), No. 1, Page 15-51
抄録: We introduce a sheaf of bounded hyperfunctions at infinity in one variable, and consider periodic linear functional equations. We show that a Massera type theorem holds in this framework. Moreover we consider its vector-valued variants and give applications to partial differential equations periodic with respect to one variable.
URI: http://hdl.handle.net/2261/23891
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms150102.pdf279.33 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください